# SDR UPS99829002

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT UPPER FRAME FLANGE AT FS 1060 L36 CORRODED BEYOND LIMIT.  REMOVED FRAME CAP, CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND FILLER, ALODINED AND PRIMED, INSTALLED REPAIR ANGLE FILLER AND FRAME CAP.
